# SDR MZZA97296

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6531774
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  813679 - Q-CHECK FOUND CORROSION ON RT AFT LAVATORY PARTITION LOWER AFT CORNER INBOARD AND OUTBOARD METAL PLATE AT RBL 24.75 STA 1176 AS MARKED.  CORROSION REMOVED AND FOUND OUT OF LIMITS 4 INCHES BY 2 INCHES BY 0.030 INCH.  FABRICATED NEW SUPPORT BEAM IAW DRAWING 65-31774 AND REINSTALLED SUPPORT BEAM PER SRM 51-30-2.  (X)
